# SDR FDEA202205091154

- Difficulty date: May 9, 2022
- Submitted: June 10, 2022
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11
- Aircraft serial: 48514
- Aircraft time: 90,203 hours, 22,023 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB7583501
- Condition: Unknown
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGING AIRCRAFT - EXISTING REPAIR DOUBLER FOUND ON LEFT HAND WING FIXED LEADING   EDGE LOWER SURFACE NUMBER 14 SLAT TRACK CUTOUT AT STATION XOS 889. EXISTING REPAIR DOUBLER ON LEFT HAND WING FIXED LEADING EDGE LOWER SURFACE   NUMBER 14 SLAT TRACK CUTOUT AT STATION XOS 889 EVALUATED AND FOUND REPAIRED IN   ACCORDANCE WITH SRM 57-40-02-2R REPAIR 7 FIGURE 201. EO 1-5100-7-5001 B7 PART 1   TITLE :STRUCTURES - REPAIR CATALOG - MD-11 REPAIR IDENTIFICATION & TRACKING   REQUIREMENTS 14 CFR 121.707 ACCOMPLISHED. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-  100.
